MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 10/19/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A property manager reported finding a fresenius 2008k@home machine when cleaning out a residence, and reported that the patient was deceased.Due diligence attempts were exhausted, but no additional information was provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical investigation: at this time, there have been no reported fresenius 2008k@home product deficiencies or malfunctions associated with the death event.At this time, there is no allegation or documentation that indicates the 2008k@home dialysis machine caused or contributed to the patient¿s death.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7865056
Report Number2937457-2018-02672
Device Sequence Number16535955
Product Code ONW
UDI-Device Identifier00840861100965
UDI-Public00840861100965
Combination Product (Y/N)N
PMA/510(K) Number
K124035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number190904
Was Device Available for Evaluation? Yes
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/12/2018
09/20/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date09/14/2018
09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;